Previous |  Up |  Next


extremal distance; conformal capacity; Beurling theorem
We give a new proof of Beurling’s result related to the equality of the extremal length and the Dirichlet integral of solution of a mixed Dirichlet-Neuman problem. Our approach is influenced by Gehring’s work in $\mathbb{R}^3$ space. Also, some generalizations of Gehring’s result are presented.
[ahl] L. V. Ahlfors: Conformal Invariants. McGraw-Hill Book Company, 1973. MR 0357743 | Zbl 0272.30012
[geh1] F. W. Gehring: Rings and quasiconformal mappings in space. Trans. Amer. Math. Soc. 103 (1962), 383–393. DOI 10.1090/S0002-9947-1962-0139735-8 | MR 0139735 | Zbl 0113.05805
[geh3] F. W. Gehring: Quasiconformal mappings in space. Bull. Amer. Math. Soc. 69 (1963). DOI 10.1090/S0002-9904-1963-10902-7 | MR 0145071 | Zbl 0136.38102
[zie] W. P. Ziemer: Extremal lenght and $p$-capacity. Michigan Math. J. 16 (1969), 43–51. DOI 10.1307/mmj/1029000164 | MR 0247077
[streb] K. Strebel: Quadratic Differentials. Springer-Verlag, 1984. MR 0743423 | Zbl 0547.30038
[cour] R. Courant: Dirichlet’s Principle, Conformal Mappings and Minimal Surfaces. New York, Interscience Publishers, Inc., 1950. MR 0036317
[gar] F. P. Gardiner: Teichmüller Theory and Quadratic Differentials. New York, A Wiley-Interscience Publication, 1987. MR 0903027 | Zbl 0629.30002
[tub] M. Berger, B. Gostiaux: Differential Geometry: Manifolds, Curves and Surfaces. Springer-Verlag, 1987. MR 0903026
[vai] J.Väisälä: On quasiconformal mappings in space. Ann. Acad. Sci. Fenn. Ser. A 298 (1961), 1–36. MR 0140685 | Zbl 0096.27506
[low] C. Loewner: On the conformal capacity in space. J. Math. Mech. 8 (1959), 411–414. MR 0104785 | Zbl 0086.28203
Partner of
EuDML logo